MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. COMP FX HUM POS SLEEVE 15MM; BLADE, SAW

ZIMMER SURGICAL, INC. COMP FX HUM POS SLEEVE 15MM; BLADE, SAW
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery the unit had debris in the sterile package.There was no patient involvement.No adverse events were reported as a result of this malfunction.Due diligence is complete and there is no additional info.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country: japan.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available.
 
Additional Manufacturer Narrative
Visual inspection confirmed there was debris sealed inside the package of 1 of the blades.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP FX HUM POS SLEEVE 15MM
Common Device Name
BLADE, SAW
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17540648
Report Number0001526350-2023-00910
Device Sequence Number6496185
Product Code GFA
UDI-Device Identifier00889024494015
UDI-Public(01)00889024494015(17)280523(10)428427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113583
Device Lot Number428427
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose